# SDR 2004FA0000071

- Difficulty date: October 15, 2003
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N210CH
- Make and model: Beech 58
- Aircraft serial: TH1067
- Engine: Cont IO520CB
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 505243649
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 7,523 hours
- Component: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS REMOVING RUDDER PEDAL GUST LOCK AND STATED THE TOP OF THE PEDAL (JUST FELL OFF).  PEDAL ARM HAD SEPARATED NEAR THE TOP END.  CROSS SECTION AREA, AT THE POINT OF SEPARATION IS AN (H) PATTERN.  A PRE-EXISTING CRACK WAS EVIDENT BY ITS DARK COLOR AS OPPOSED TO THE BRIGHT CLEAN AREA OF THE RECENT CRACK AREA.  PRE-EXISTING CRACK COVERAGE IS APPROXIMATELY 25 PERCENT OF THE (H) CROSS SECTION.
